We thank two referees and a co-editor for helpful comments. Financial support was provided by the National Science Foundation (SES-0819761).
Decision Theory Applied to a Linear Panel Data Model
Version of Record online: 15 DEC 2008
© 2009 The Econometric Society
Volume 77, Issue 1, pages 107–133, January 2009
How to Cite
Chamberlain, G. and Moreira, M. J. (2009), Decision Theory Applied to a Linear Panel Data Model. Econometrica, 77: 107–133. doi: 10.3982/ECTA6869
- Issue online: 15 DEC 2008
- Version of Record online: 15 DEC 2008
- Manuscript received December, 2006; final revision received November, 2007.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!